EconPapers    
Economics at your fingertips  
 

Characterazitions and Applications of Semistrictly Prequasi-invex Functions

Zaiyun Peng, Dacheng Wang, Yawei Liu and Zhi Lin

Modern Applied Science, 2008, vol. 2, issue 6, 26

Abstract: A new type of generalized convex functions, termed semistrictly prequasi-invex functions, is further discussed in this paper. A sufficient condition and an impotant application of semistrictly prequasi-invex functions are obtained.

Date: 2008
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
https://ccsenet.org/journal/index.php/mas/article/download/2111/1987 (application/pdf)
https://ccsenet.org/journal/index.php/mas/article/view/2111 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ibn:masjnl:v:2:y:2008:i:6:p:26

Access Statistics for this article

More articles in Modern Applied Science from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

 
Page updated 2025-03-19
Handle: RePEc:ibn:masjnl:v:2:y:2008:i:6:p:26